Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 81 found articles
 
 
  Invertibility of linear non-cooperative elliptic systems with applications to the predator-prey model
 
 
Title: Invertibility of linear non-cooperative elliptic systems with applications to the predator-prey model
Author: López-Gómez, Julian
Pardo, Rosa
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 30 (1997) nr. 6 pages 11 p.
Year: 1997
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 81 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands